# SDR C2XA04TY159

- Difficulty date: August 22, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 15,597 hours, 13,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION CORROSION WAS FOUND ON THE LT FLOOR SILL AT FRAME 28.  THE SILL WAS REMOVED AND REPLACED IAW THE EMB SRM.  ACFT RELEASE PENDING COMPLETION OF THE 4C INSPECTION.
